U.S. doctors online nowAsk doctors free
United Kingdom
A 26-year-old female asked:

Hot, red skin, burning sensation on hands, feet, thighs, neck/chest, what could be causing this?

2 doctor answers2 doctors weighed in
Dr. Harold Fields
Family Medicine 61 years experience
Reaction: sounds like an allergic reaction. Try Benadryl (diphenhydramine) 50mg
Dr. John cuong Doan
Family Medicine 18 years experience
Sounds worrisome: though autoimmune disorders as well as any skin rash could cause such symptoms. Of course I'm guessing you have ruled out sun burn as a cause? I would see a healthcare provider as soon as possible if you continue to have these symptoms. Thanks for trusting in HealthTap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.